# SDR IPXA2024052541715

- Difficulty date: May 24, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 26,295 hours, 16,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Test Button
- Part number: UNKNOWN
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG TEST BUTTON (FIN 25WL) ON PANEL 818VU STICKS AND MUST BE MANUALLY BROUGHT INTO THE RELEASED POSITION. REMOVED AND REPLACED EMERGENCY TEST BUTTON PER AMM 33-51-04, OPS CHK GOOD AT THIS TIME, THIS CLEAR MEL, DMP REVERSED AND PLACARD REMOVED.
